# SDR AALA202508194622

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,221 hours, 33,865 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX631706
- Condition: Faulted
- Location: Hyd Sys
- Part time: 76,137 hours, 31,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: "F/CTL SPLR FAULT" AT FL360. F/CTL PAGE DISPLAYED SPOILER 3 ON RIGHT WING DEPLOYED. CABIN CREW VERIFIED A PANEL WAS DEPLOYED. AFTER CHECKING AGAIN A FEW MINUTES LATER, THEY BELIEVED ALL PANELS TO BE DOWN. DECISION MADE TO DIVERT TO LIT, NO EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE  BLUE SYSTEM HYDRAULIC PUMP, OPS CHECK GOOD, NO LEAKS NOTED IAW AMM 29-12-51.
